# SDR CALA2021021700181

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102591
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 BULK CARGO - STA 1540 STR 36R-37R INTERNAL SHEAR TIE FOUND CORR REF NR LP 9131257 BULK CARGO STA 1540 STR 36R-37R SHEAR TIE REPLACED AS PER SRM 51 -10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02 ADD EMP:V897532 RII OK BY HX 179805
